Table of Contents
ISRN Geometry
Volume 2011 (2011), Article ID 642834, 24 pages
http://dx.doi.org/10.5402/2011/642834
Research Article

Characteristic Number Associated to Mass Linear Pairs

Departamento de Física, Universidad de Oviedo, Avda Calvo Sotelo, 33007 Oviedo, Spain

Received 12 July 2011; Accepted 4 August 2011

Academic Editor: A. Fino

Copyright © 2011 Andrés Viña. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. McDuff and D. Salamon, Introduction to Symplectic Topology, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press, New York, NY, USA, Second edition, 1998.
  2. Leonid Polterovich, The Geometry of the Group of Symplectic Diffeomorphisms, Lectures in Mathematics ETH Zürich, Birkhäuser, Basel, Switzerland, 2001.
  3. D. McDuff and S. Tolman, “Polytopes with mass linear functions. I,” International Mathematics Research Notices, no. 8, pp. 1506–1574, 2010. View at Google Scholar · View at Zentralblatt MATH
  4. F. Lalonde, D. McDuff, and L. Polterovich, “Topological rigidity of Hamiltonian loops and quantum homology,” Inventiones Mathematicae, vol. 135, no. 2, pp. 369–385, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. V. Guillemin, L. Lerman, and S. Sternberg, Symplectic Fibrations and Multiplicity Diagrams, Cambridge University Press, Cambridge, UK, 1996.
  6. T. Delzant, “Hamiltoniens périodiques et images convexes de l'application moment,” Bulletin de la Société Mathématique de France, vol. 116, no. 3, pp. 315–339, 1988. View at Google Scholar · View at Zentralblatt MATH
  7. A. Viña, “A characteristic number of bundles determined by mass linear pairs,” http://arxiv.org/abs/0809.1506.
  8. D. McDuff, “A survey of the topological properties of symplectomorphism groups,” in Topology, Geometry and Quantum Field Theory, vol. 308 of London Mathematical Society Lecture Note Series, pp. 173–193, Cambridge University Press, Cambridge, UK, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. Viña, “Hamiltonian diffeomorphisms of toric manifolds and flag manifolds,” Journal of Geometry and Physics, vol. 57, no. 3, pp. 943–965, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. V. Guillemin, Moment Maps and Combinatorial Invariants of Hamiltonian TN-spaces, vol. 122 of Progress in Mathematics, Birkhäuser Boston, Boston, Mass, USA, 1994.
  11. A. Viña, “A characteristic number of Hamiltonian bundles over S2,” Journal of Geometry and Physics, vol. 56, no. 11, pp. 2327–2343, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. E. Shelukhin, “Remarks on invariants of Hamiltonian loops,” Journal of Topology and Analysis, vol. 2, no. 3, pp. 277–325, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH